# SDR SWAA114185

- Difficulty date: June 7, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 79,201 hours, 58,653 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Support Fitting
- Part number: 65C34066
- Condition: Faulty
- Location: Elevator Tab
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DIVERSION - EXCESSIVE AIRCRAFT VIBRATION EN ROUTE - VIBRATION FELT BY AFT FLIGHT ATTENDANT.  DID NOT EXCEED 1.0 ON ENG VIBRATION - VVI INDICATOR DID NOT REVERT TO TA/RA AFTER TAKEOFF INDICATING SQUAT SWITCH (GROUND SENSOR) PROBLEM.  REMOVED AND REPLACED RT ELEVATOR CONTROL TAB NR 1 SUPPORT FITTING IAW MM.
